sexologist-icon
1 clot aftr miso tab
M 5 n half week pregnant tuk mifepristone tab n after 4 hour 4 misopristone tab vaginally one blood clot since 3 hours n pain n cramping .. N one tablet came our aftr 3 hours plz help with my conditions
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello.......that is the action of misoprostal... It causes spasmodic contraction of uterus so the conceptus would be expelled out of womb otherwise it won't ... so bear pain for some time it will subside on its own after action ....consult gynaecologist tommorow for confirmation ...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.